Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    0
  • views
    10427

Day 94

ananaz

142 views

Well, I was right wenn I didn't say my right side is 'healed' jet, 'cause two cysts came back again. (It's like they want to remind me to think of them every week or so ...) Luckely they were only painfull for three days and they are fading again.

I had an appointment with the dermatologist yesterday. I was a bit curious about what she was going to say, but when I got back I was just very confused. At first I had to answer a lot of questions. It was good that she asked me so much, because I really feld that she understood me and knew what I was feeling. Then, after she took a look at my face, she came to the point. She thinks that I have some sort of acne that starts only after your puberty and she thinks that it won't go away. Not so easely and not without a treatment. She said that I could just as well stop with the antibiotics and start with roaccutane.

What? :shhh:

I've read some things about accutane and it scared the hell out of me. I'm very scared to use this medicine. And I would never have thought that my acne would be that bad ... I mean, I know it is bad at the moment, but since it's never been this way, I thought it would just go away again. Wrong thought ...

So guys, I've stopt the doxycycline today and next week I'll start with the roaccutane. This blog is going to turn into a longgg story. I really hope that the side-effects aren't so bad and that it will help me soon. I think she said that I will start with three months, and then we'll have to see what we'll do in the summer, maybe a lower doses. I will get the pills tomorrow, so I can update you then about the amount I have to take.

Pff, could really use some support out here. Am actually starting to think that you need some sort of coach for all of this to get you through it. But let's try to stay possitive and give this so called roaccutane a change ...

I guess this will be my last week on the regimen then. That's weird! Maybe I'll still use it sometimes for the real bad spots. But I'd first like to see how my skin is reacting on the roaccutane.

Wish me luck!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×